# SDR SWAA2021042664337

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL. WEB FLOOR STRUCTURE LOCATED BS 540 AT LBL 24.5 TO RBL 24.5 AT PASSENGER CABIN (2 EA). REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BS540 AT LBL 24.5 TO RBL 24.5 PASSENGER CABIN (2EA) IAW SRM B737700 514002 AND 511002 ITEM 9
